MAUDE Adverse Event Report: BARD ACCESS SYSTEMS TRI-FUNNEL REPL GAST 16F; FEEDING DEVICE

BARD ACCESS SYSTEMS TRI-FUNNEL REPL GAST 16F; FEEDING DEVICE
Model Number 000716
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The three devices for this one event were not returned for evaluation; therefore, the investigation is inconclusive for the deflation issues, as no objective evidence has been provided to confirm an alleged deficiency with the feeding device.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the events indicated that model 000716 feeding device allegedly experienced a deflation issue.This report was received from one source.The event involved patient contact with the device, with no reported patient injury.Patient age, weight, and gender were not provided.

Brand Name
TRI-FUNNEL REPL GAST 16F
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8528613
Report Number3006260740-2019-00978
Device Sequence Number2384495
Product Code KNT
UDI-Device Identifier00801741037139
UDI-Public(01)00801741037139
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number000716
Device Catalogue Number000716
Device Lot NumberNGAZ2753
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/18/2019
Patient Sequence Number1